View Single Post
  #5  
Old 07-02-2009, 08:53 PM
pokeyleggs pokeyleggs is offline
New Community Member
 
Join Date: Oct 2007
Posts: 28
Default

I am sorry I worried everyone. After talking with the Dr. and the home health nurse checking my blood pressure they felt I was more dehydrated than I had realized. Nothing dangerous just needed to keep drinking as much water as possible which many of you recommended but I was just too nauseated to drink a lot at one time.

I am feeling much better now that things are getting flushed out. Still very tired and woozy off and on but much better than the last two days.

Thank-you again everyone for your input. I truly appreciate your time. This disease is the pits and mine is mild compared to many of you so I can't even imagine what many of you have been through trying to get better or get some symptom relief.

I couldn't even get through a 3 day IV steroid course. I did find out however that they used a small bag and the infusion time was 1 hour and the last time I did this it was a larger bag and the infusion time was somewhere between 2 and 3 hours which was much easier on my body. The nurse said I need the longer infusion time and then it would not be so bad.

Anyways, it going to take a lot more for me to do another one of these. For those who are new to the IV Steroids ask the nurse or Dr for a long infusion time to help minimize the side effects.

Take care everyone and have a wonderful 4th!
Barbara
Reply With Quote